# SDR USAABB04035

- Difficulty date: April 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9601
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY LIGHT PHOTOLUMINESCENT STRIPS MISSING AT ROW 1 AND BETWEEN ROWS 2 AND 3.  MAINTENANCE REPLACED THE STRIPS.  (M)
